# SDR SWAA020321

- Difficulty date: February 10, 2002
- Submitted: February 13, 2002
- Operation: Air carrier
- Aircraft: N611SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27697
- Aircraft time: 22,308 hours, 19,530 cycles
- Engine: Cfmint CFM563B1US
- Engine time: 22,285 hours, 19,509 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Part number: 315A1040
- Condition: Obstructed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, IN FLT ENGINE SHUTDOWN, DURING CLIMBOUT DISCOVERED THE NR 2 ENGINE THROTTLE WOULD NOT RETARD BELOW 88 PERCENT N1, HAD TO SHUT ENGINE DOWN AND LAND SINGLE ENGINE.  FOUND DEBRIS IN THE THROTTLE QUADRANT AT 6 O'CLOCK ENGINE POSITION.  REMOVED DEBRIS, THROTTLES OPS NORMAL PER MM.
